In the present paper using the principal of subordination we obtain sharp bounds for a class of non-Bazilevič functions with complex order defined by convolution.
The authors wish to thank Prof. Dr. M. K. Aouf for his kindly encouragement and help in the preparation of this paper. The authors are thankful to the referees for helpful suggestions.
"Fekete-Szegö results for a class of non-Bazilevič functions defined by convolution." Tbilisi Math. J. 12 (1) 149 - 158, January 2019. https://doi.org/10.32513/tbilisi/1553565633